Is she pregnant or is this due to the morning after pill

Patient : Me and my gf had unprotected sex two days before ovulation but took morning after pill right after, now 3 days before expected period spotting pinkish. Is she pregnant, she also have a rash and burning sensation.
Symptoms:  Burning sensation
Doctor :   Hi, Thanks for the query. I understand your concern. As your girlfriend took an emergency pill immediately after in tercourse, the possibility of pregnancy is less. The spotting she is having could be due to the withdrawal effect of the emergency pill. Rash and burning sensation could be due to the transmission of infection during intercourse. If symptoms persist, better to consult your doctor once let her get examined and take treatment accordingly. Take care.

Related Q&A

Q: Hi, am having a crypic pregnancy. I am about 31 fetal weeks, 33 gestational weeks. I am now having.daily Braxton hick...

Q: Can I take Tylenol when pregnant? I am a 32 year old women who is 28 weeks pregnant. I've had some massive splitting ...

Q: Insulin does not cross the placenta but glucose does, how will the baby’s body handle elevated glucose in the m...

Q: Is it possible to get pregnant while on the implanon? And if so, would the fetus survive or would it die with the imp...

Q: I have been on BCP for a while..It it normal to still breakthrough bleed? The blood is dark red to brown what can I d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews